MathSciNet Relay Station
MathSciNet bibliographic data
MR1904665 34D99 (34G20)
Takahasi, Sin-Ei; Miura, Takeshi; Miyajima, Shizuo On the Hyers-Ulam stability of the Banach space-valued differential equation $y'=\lambda y$. Bull. Korean Math. Soc. 39 (2002), no. 2, 309–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement